This information is generalized and not intended as specific medical advice. Consult your healthcare professional before taking or discontinuing any drug or commencing any course of treatment.
Moderate. These medicines may cause some risk when taken together. Contact your healthcare professional (e.g. doctor or pharmacist) for more information.
How the interaction occurs:
Some medicines may slow down (inhibit) how quickly your liver processes aripiprazole, brexpiprazole, or iloperidone.
What might happen:
The amount of aripiprazole, brexpiprazole, or iloperidone in your blood may increase and cause more side effects than normal.
What you should do about this interaction:
Let your healthcare professionals (e.g. doctor or pharmacist) know that you are taking these medicines together. Your doctor may want to change the dose of your aripiprazole or iloperidone while you are taking your other medicine. Let your doctor know if you notice an increase in side effects while taking these medicines together, especially increased restlessness, anxiety, muscle stiffness, confusion, rapid or irregular heartbeat, sweating, involuntary movements, dizziness or fainting when getting up from a seated or lying position, or trouble with sleep (either feeling too sleepy or having trouble getting enough/restful sleep).Your healthcare professionals may already be aware of this interaction and may be monitoring you for it. Do not start, stop, or change the dosage of any medicine before checking with them first.
1.Abilify (aripiprazole) US prescribing information. Otsuka America Pharmaceutical, Inc. December, 2014.
2.Abilify Maintena (aripiprazole ext-rel inj.) prescribing information. Otsuka Pharmaceuticals December, 2014.
3.Rexulti (brexpiprazole) US prescribing information. Otsuka Pharmaceutical Co., Ltd. July 10, 2015.
4.Fanapt (iloperidone) US prescribing information. Novartis Pharmaceuticals Inc January, 2013.
5.Drew BJ, Ackerman MJ, Funk M, Gibler WB, Kligfield P, Menon V, Philippides GJ, Roden DM, Zareba W. Prevention of torsade de pointes in hospital settings: a scientific statement from the American Heart Association and the American College of Cardiology Foundation. J Am Coll Cardiol 2010 Mar 2;55(9):934-47.